# SDR F3LA96068

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545834
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON FLOORBEAM, BS 312, RBL 10 TO RBL 12, WL 208.  REMOVED CORROSION ON TOP CHORD OF FLOORBEAM, BS 312, RBL 10 TO RBL 12, WL 208.  REMOVED 3 INCH BY 3 INCH BY .024 INCH ORIGINAL THICKNESS .080 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-01.  REMOVED DAMAGED AREA AND REPAIRED IAW SRM 53-10-9.  (M)
